# SDR 2008UALA01554

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 50,200 hours, 17,572 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N20021060
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L MOUNTED ESCAPE SLIDE BOTTLE PRESSURE AT THE LOW END OF THE GREEN BAND AFTER 2 HOURS.  FOUND SLOW LEAK ON SLIDE BOTTLE.  REPLACED ESCAPE SLIDE ASSY.
